# SDR 96ZZZX3342

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4170R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240502
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Helicoil
- Condition: Came Loose
- Location: Nr 6 Cyl Plug
- Part time: 3,965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARK PLUG UPPER HELICOIL CAME LOOSE WITH SPARK PLUG.  REMOVED CYLINDER ASSEMBLY AND REPLACED WITH OVERHAULED CYLINDER ASSY.
